Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 11, Pages 73–79 (Mi zvmmf2155)  

This article is cited in 2 scientific papers (total in 2 papers)

An analogue of Pontryagin's maximum principle in systems with neutral-type delay

T. K. Melikov

Baku

Full text: PDF file (634 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:11, 1541–1546

Bibliographic databases:
UDC: 517.977.52
MSC: Primary 65K10; Secondary 49J22, 49J25, 49M05
Received: 01.03.1996

Citation: T. K. Melikov, “An analogue of Pontryagin's maximum principle in systems with neutral-type delay”, Zh. Vychisl. Mat. Mat. Fiz., 36:11 (1996), 73–79; Comput. Math. Math. Phys., 36:11 (1996), 1541–1546

Citation in format AMSBIB
\Bibitem{Mel96}
\by T.~K.~Melikov
\paper An analogue of Pontryagin's maximum principle in systems with neutral-type delay
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 11
\pages 73--79
\mathnet{http://mi.mathnet.ru/zvmmf2155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423350}
\zmath{https://zbmath.org/?q=an:0915.65070}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 11
\pages 1541--1546
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XK94500005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2155
  • http://mi.mathnet.ru/eng/zvmmf/v36/i11/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Melikov, “An analogue of the Kelley condition for optimal systems with aftereffect of neutral type”, Comput. Math. Math. Phys., 38:9 (1998), 1429–1438  mathnet  mathscinet  zmath
    2. T. K. Melikov, “Optimality of singular controls in systems with aftereffects of neutral type”, Comput. Math. Math. Phys., 41:9 (2001), 1267–1278  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:140
    Full text:66
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021